# SDR HEEA064749

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9000945
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER MOTOR SMOKES AND WILL NOT OPERATE ON SLOW SPEED SETTING.
